RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 6, Pages 1299–1315 (Mi smj1140)  

This article is cited in 2 scientific papers (total in 2 papers)

Monotone mappings and flows of viscous media

V. S. Klimov

P. G. Demidov Yaroslavl State University

Abstract: We establish solvability of the boundary-value problems describing stationary and periodic flows of viscoplastic media. In the case of stationary flows we study the question of convergence of the Galerkin method. For the problem of periodic flows we prove a version of the second Bogolyubov theorem.

Keywords: multivalued mapping, vector field, strain velocity deviator, stationary and periodic flows

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:6, 1063–1074

Bibliographic databases:

UDC: 517.5
Received: 11.12.2003

Citation: V. S. Klimov, “Monotone mappings and flows of viscous media”, Sibirsk. Mat. Zh., 45:6 (2004), 1299–1315; Siberian Math. J., 45:6 (2004), 1063–1074

Citation in format AMSBIB
\Bibitem{Kli04}
\by V.~S.~Klimov
\paper Monotone mappings and flows of viscous media
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 6
\pages 1299--1315
\mathnet{http://mi.mathnet.ru/smj1140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2123293}
\zmath{https://zbmath.org/?q=an:1081.35089}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 6
\pages 1063--1074
\crossref{https://doi.org/10.1023/B:SIMJ.0000048921.07543.17}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225820500008}


Linking options:
  • http://mi.mathnet.ru/eng/smj1140
  • http://mi.mathnet.ru/eng/smj/v45/i6/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Bogovskii, L. Mantello, H. Yashima-Fujita, “Solution to the stationary problem of glacier dynamics”, Comput. Math. Math. Phys., 50:10 (2010), 1734–1745  mathnet  crossref  adsnasa  isi
    2. Klimov V.S., “Periodic solutions of parabolic inclusions and the averaging method”, Differ Equ, 46:12 (2010), 1722–1730  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:178
    Full text:65
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019